Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 51, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 30, 2008, 3:32 PM CDT for Kandiyohi County, Swift County, Minnesota. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2008, 3:32 PM CDT (20:32 UTC)
- Expired
- May 30, 2008, 4:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Kandiyohi County, MN, Swift County, MN
The radar
The Minneapolis radar (KMPX), 125 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 4:20 PM CDT | HAIL 0.75 | 2 W New London, MN | REPORTED AT COUNTY ROAD 40. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -413 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMPX 302032 SVRMPX MNC067-151-302130- /O.NEW.KMPX.SV.W.0051.080530T2032Z-080530T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 332 PM CDT FRI MAY 30 2008 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN KANDIYOHI COUNTY IN CENTRAL MINNESOTA... EAST CENTRAL SWIFT COUNTY IN WEST CENTRAL MINNESOTA... * UNTIL 430 PM CDT * AT 329 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM... CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16 MILES WEST OF NEW LONDON...OR ABOUT 8 MILES NORTH OF KERKHOVEN... AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... NEW LONDON... SPICER... THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED. LAT...LON 4541 9477 4514 9477 4527 9537 4538 9536 TIME...MOT...LOC 2032Z 278DEG 19KT 4530 9525 $$ MTF
2 follow-up statements
000
WWUS53 KMPX 302047
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
346 PM CDT FRI MAY 30 2008
MNC151-302056-
/O.CAN.KMPX.SV.W.0051.000000T0000Z-080530T2130Z/
SWIFT MN-
346 PM CDT FRI MAY 30 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SWIFT COUNTY IS
CANCELLED...
DOPPLER RADAR INDICATED THAT THE SEVERE STORM HAD MOVED
OUT OF THE WARNED AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING
HAS BEEN CANCELLED.
LAT...LON 4526 9525 4539 9524 4540 9504 4539 9503
4540 9501 4541 9477 4517 9477
TIME...MOT...LOC 2046Z 274DEG 14KT 4529 9517
$$
MNC067-302130-
/O.CON.KMPX.SV.W.0051.000000T0000Z-080530T2130Z/
KANDIYOHI MN-
346 PM CDT FRI MAY 30 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN KANDIYOHI COUNTY...
AT 342 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS SEVERE THUNDERSTORM WAS LOCATED 4
MILES SOUTHEAST OF SUNBURG...OR ABOUT 9 MILES NORTHEAST OF
KERKHOVEN...AND MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE HAWICK...SPICER...
REGAL AND NEW LONDON.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4526 9525 4539 9524 4540 9504 4539 9503
4540 9501 4541 9477 4517 9477
TIME...MOT...LOC 2046Z 274DEG 14KT 4529 9517
$$
MTF000
WWUS53 KMPX 302104
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
404 PM CDT FRI MAY 30 2008
MNC067-302130-
/O.CON.KMPX.SV.W.0051.000000T0000Z-080530T2130Z/
KANDIYOHI MN-
404 PM CDT FRI MAY 30 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN KANDIYOHI COUNTY...
AT 359 PM CDT... QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF NEW
LONDON...AND MOVING EAST AT 16 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE HAWICK...SPICER...REGAL AND
NEW LONDON.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4525 9520 4535 9513 4540 9499 4541 9477
4517 9477
TIME...MOT...LOC 2104Z 274DEG 14KT 4528 9507
$$
MTFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:20 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 30, 2:20 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 220 PM CDT FRI MAY 30 2008 .DISCUSSION... TIGHT VORT MAX CURRENTLY IN MOVING OUT OF EXT SE NODAK TOWARD WC MN HAS BEGUN TO SPAWN CONVECTION AHEAD OF IT IN SW/WC MN WHERE SUN HAS ALLOWED AIRMASS TO DESTABALIZE. MSAS SB LIFTED INDEX VALUES IN THE B4 TO B7 RANGE. EXPECT CONVECTION TO CONTINUE TO INCREASE IN COVERAGE WITH MAINLY HAIL EXPECTED OUT OF THE STRONGER CORES. RATHER COLD MID LEVEL TEMPERATURES WITH B15 TO B17 500 MB TEMPERATURES MOVING INTO AREA WITH COLD UPPER TROF. CONVECTION SHOULD DIMINISH EARLY EVENING IN WC MN WITH PASSAGE OF VORT...BUT WILL PROBABLY SEE SCATTERED THUNDERSTORMS IN THE EAST UNTIL AROUND MIDNIGHT. WATER VAPOR IMAGERY SHOWS UPSTREAM VORT DROPPING OUT OF ALBERTA INTO SASKETCHEWAN WHICH WILL BRING ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY TO N CWA ON SATURDAY. WITH MID LEVEL TEMPERATURES REMAINING COLD MAY SEE A FEW HAILERS AGAIN IN THE AFTERNOON AND EVENING. RIDGE OF HIGH PRESSURE MOVES IN FOR SUNDAY BRINGING A DRY DAY BUT ANOTHER WAVE IN FAIRLY ACTIVE UPPER AIR PATTERN WILL BRING A RETURN TO SCATTERED SHOWERS AND THUNDERSTORMS ON MONDAY. QUITE A DIFFERENCE AND ECMWF SOLUTIONS ON MID WEEK UPPER AIR PATTERN WITH GFS BRINGING DEEP CLOSED LOW PRESSURE INTO IOWA AND ECMWF HOLDING ENERGY BACK FARTHER WEST...BUT BOTH DO PAINT A PRETTY WET SOLUTION. CONTINUED TO USE A BROAD BRUSH ON POPS GIVEN UNCERTAINTY OF MODELS. && .AVIATION.../18Z TAF ISSUANCE/ UPPER LEVEL TROUGH/VORTICITY MAXIMA DROPPING SOUTHEAST INTO NORTHWEST CWA THIS AFTERNOON/EVENING. THIS SHOULD GENERATE SCT/BKN TSRA ACROSS MAINLY WESTERN TAF SITES DURING THIS PERIOD. LATER START TIME IN THE KMSP AREA AS ACTIVITY DROPS SOUTHEAST. SOME HAIL AND WND PSBL IN THE STRONGER CELLS. THIS SHOULD GRADUALLY WANE DURING THE EVENING AS TROUGH MOVES THROUGH AND SHOWERS DISSIPATE AFTER HEATING/INSTABILITY DECREASES. IF CLOUDS CLEAR WESTERN AREAS...COULD SEE SOME LIGHT FOG OVER THE WESTERN REGION AS THE SFC HIGH BUILDS SOUTHEAST OVER THE REGION. OTHER THAN THAT...SOME CUMULUS WILL REDEVELOP SATURDAY MORNING...WITH MORE SCT TSRA DEVELOPING IN THE AFTERNOON AS THE NEXT TROUGH SWINGS THROUGH. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. &&
Hazardous weather outlook, May 30, 10:34 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1034 AM CDT FRI MAY 30 2008 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 311200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1034 AM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER MOST OF THE OUTLOOK AREA THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING...AS AN UPPER LEVEL LOW PRESSURE TROUGH MOVES FROM NORTH DAKOTA ACROSS MINNESOTA. SOME OF THE STRONGER STORMS COULD PRODUCE HAIL AND GUSTY WINDS...ESPECIALLY ACROSS WEST CENTRAL INTO SOUTH CENTRAL MINNESOTA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WEATHER PATTERN WILL REMAIN ACTIVE...WITH A POTENTIAL FOR SCATTERED THUNDERSTORMS THROUGH MOST OF NEXT WEEK. THUNDERSTORMS ARE IN THE FORECAST SATURDAY...MONDAY AND TUESDAY... AND AGAIN NEXT THURSDAY. THE THREAT OF SEVERE WEATHER IS UNCERTAIN AT THIS TIME...BUT THE GREATEST RISK OF STRONG THUNDERSTORMS APPEARS TO BE ON SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON.
In the hours before
Special weather statement, May 30, 2:09 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 209 PM CDT FRI MAY 30 2008 MNZ075-082-083-302015- BLUE EARTH-NICOLLET-WATONWAN- 209 PM CDT FRI MAY 30 2008 ...SIGNIFICANT WEATHER ALERT FOR BLUE EARTH...NICOLLET AND WATONWAN COUNTIES UNTIL 315 PM CDT... AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING CLUSTERS OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM REDWOOD FALLS TO SPRINGFIELD TO COMFREY AND WINDOM. THESE STORMS WERE MOVING EAST AT 34 MPH. ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... ST. JAMES. MADELIA. LAKE CRYSTAL. NICOLLET. COURTLAND. DARFUR. BUTTERFIELD. GROGAN. KLOSSNER. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. MDB
Local storm report, May 30, 2:38 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
238 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL SPRINGFIELD 44.24N 94.98W
05/30/2008 E0.50 INCH BROWN MN TRAINED SPOTTER
DIME SIZE HAIL WAS REPORTED.
&&
MCSSpecial weather statement, May 30, 2:38 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 238 PM CDT FRI MAY 30 2008 MNZ047-048-302045- POPE-STEVENS- 238 PM CDT FRI MAY 30 2008 ...SIGNIFICANT WEATHER ALERT FOR POPE AND STEVENS COUNTIES UNTIL 345 PM CDT... AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHWEST OF MORRIS...OR 5 MILES SOUTHEAST OF DONNELLY. THIS STORM WAS MOVING EAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THIS STORM. PEOPLE IN EASTERN STEVENS AND POPE COUNTIES...INCLUDING THE CITIES OF MORRIS...CYRUS AND STARBUCK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. MDB
Local storm report, May 30, 2:56 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
256 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 3 SW WABASSO 44.37N 95.30W
05/30/2008 M1.00 INCH REDWOOD MN PUBLIC
0200 PM HAIL 1 S WABASSO 44.39N 95.25W
05/30/2008 M1.00 INCH REDWOOD MN PUBLIC
&&
MCSSpecial weather statement, May 30, 3:17 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 317 PM CDT FRI MAY 30 2008 MNZ076-077-302115- LE SUEUR-RICE- 317 PM CDT FRI MAY 30 2008 ...SIGNIFICANT WEATHER ALERT FOR LE SUEUR AND RICE COUNTIES UNTIL 415 PM CDT... AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS ACROSS MUCH OF LE SUEUR COUNTY. THESE STORMS WERE MOVING EAST AT 30 MPH. ADDITIONAL THUNDERSTORMS WILL MOVE INTO WESTERN LE SUEUR COUNTY AND MOVE EASTWARD ACROSS AREAS THAT HAVE ALREADY HAD STORMS MOVE ACROSS. ONE HALF INCH DIAMETER HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. PEOPLE IN CENTRAL LE SUEUR AND RICE COUNTIES...INCLUDING THE CITIES OF LE CENTER AND FARIBAULT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. MDB
Local storm report, May 30, 3:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
329 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL CYRUS 45.62N 95.74W
05/30/2008 M1.00 INCH POPE MN PUBLIC
0323 PM HAIL 2 W CYRUS 45.62N 95.78W
05/30/2008 M1.00 INCH STEVENS MN PUBLIC
&&
MCSThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 9:11 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 49 min |
| May 29, 9:41 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Redwood, Renville | 16 min |
| May 30, 1:40 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 50 min |
| May 30, 1:56 PM CDT | Severe Thunderstorm Warning | MPX | Brown | 49 min |
| May 30, 2:20 PM CDT | Severe Thunderstorm Warning | MPX | Watonwan | 40 min |
| May 30, 2:44 PM CDT | Severe Thunderstorm Warning | MPX | Brown | 31 min |
| May 30, 2:58 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Watonwan | 47 min |
| May 30, 3:06 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens | 54 min |
| May 30, 3:14 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 46 min |
| May 30, 3:24 PM CDT | Tornado Warning | MPX | Pope | 36 min |
| May 30, 3:27 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Rice | 63 min |
| May 30, 3:36 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 54 min |
| May 30, 3:47 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 28 min |
| May 30, 3:51 PM CDT | Severe Thunderstorm Warning | MPX | Pope | 39 min |
| May 30, 3:58 PM CDT | Tornado Warning | MPX | Pope | 27 min |
| May 30, 4:03 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 27 min |
| May 30, 4:07 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet | 53 min |
| May 30, 4:23 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 52 min |
| May 30, 4:26 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 51 min |
| May 30, 4:33 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod | 57 min |
| May 30, 4:44 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 61 min |
| May 30, 4:58 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet | 62 min |
| May 30, 5:02 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Scott, Sibley | 43 min |
| May 30, 5:40 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Meeker, Wright | 50 min |
| May 30, 5:45 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott, Sibley | 45 min |
| May 30, 6:38 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod | 37 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.